Experimental verification of the butterfly attractor in a modified Lorenz system


Özoǧuz S., Elwakil A., Kennedy M.

International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol.12, no.7, pp.1627-1632, 2002 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 7
  • Publication Date: 2002
  • Doi Number: 10.1142/s0218127402005364
  • Journal Name: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1627-1632